# SDR CALA2025100109504

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N30913
- Make and model: Boeing 787-8
- Aircraft serial: 35879
- Aircraft time: 43,750 hours, 5,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, CENTER ROWS 48 - 52.  BOTH SIDES INOPERATIVE.  FOUND ACTIVE FAULT 33-11729 AND TROUBLESHOT PER FIM B787-A-33-50-F1-E9A-421A-A.    REMOVED EACH PROXIMITY LIGHT AT ROWS 52-48. FOUND LIGHT AT 51D AND 51F TO BE FAULTY. FOUND BOTH LIGHTS & CONNECTORS COVERED IN OLD COFFEE. CLEANED,  REMOVED AND REPLACED BOTH PROXIMITY LIGHTS IAW AMM 33-51-06-00A-520A-A AND 33-51-06-00A-720A-A. ALL LIGHTS FUNCTION FULLY. OPS CHECKED GOOD, NO ACTIVE FAULTS.
